# SDR AALA202409170997

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 38,857 hours, 16,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY FLASHLIGHT INOPERATIVE AT FORWARD GALLEY FFLIGHT ATTENDANT SEAT. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY AT FORWARD GALLEY FLIGHT ATTENDANT SEAT. PER AMM 25-64-00.
